# SDR IPXA2024042970045

- Difficulty date: April 18, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 64,836 hours, 21,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 411T212437B
- Condition: Damaged
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* CREW ENTRY DOOR HANDLE LINING PANEL (REF IPC 52-11-02-10A-140) HAS A 2Â€?X1.5Â€? HOLE IN HANDLE STOWED POSITION. C/W INSTALL OF DOORWAY LINING IN REF TO AMM 52-12-02. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DEFERRAL CONTROL NUMBER 2813867.
